# SDR CA991229011

- Difficulty date: December 11, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 18,718 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1095BL
- Condition: Overheated
- Location: Galley
- Component: Buffet/Galleys
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) FLIGHT ATTENDANT REPORTED A BURNING/ELECTRICAL SMELL IN THE GALLEY AREA. LIGHTING AND GALLEY EQUIPMENT WAS SWITCHED OFF AND THE SMELL DISSIPATED. MAINTENANCE INVESTIGATION REVEALED THAT THE SMELL WAS COMING FROM THE COFFEE WARMER AND REPLACED IT.
